# SDR DHL9672203C

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING RIB AT STA 601.5 HAS CRACK IN LOWER CHORD AT STR 6.  STOP DRILLED CRACK AND INSTALLED RIB REPAIR PER SRM 57-10-5, 9 INCHES BY 4 INCHES.
